A note on the coefficient estimates for some classes of $p$ -valent functions
AbstractWe obtain estimates of the Taylor – Maclaurin coefficients of some classes of p-valent functions. This problem was initially studied by Aouf in the paper “Coefficient estimates for some classes of p-valent functions” (Internat. J. Math. and Math. Sci. – 1988. – 11. – P. 47 – 54). The proof given by Aouf was found to be partially erroneous. We propose the correct proof of this result.
How to Cite
Sharma, N. L. “A Note on the Coefficient Estimates for Some Classes of $p$ -Valent Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 4, Apr. 2018, pp. 549-63, http://umj.imath.kiev.ua/index.php/umj/article/view/1575.